The fundamental module of a normal local domain of dimension two

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)425-431
Number of pages7
JournalTransactions of the American Mathematical Society
Volume309
Publication statusPublished - 1988

Cite this

The fundamental module of a normal local domain of dimension two. / Yoshino, Yuuji.

In: Transactions of the American Mathematical Society, Vol. 309, 1988, p. 425-431.

Research output: Contribution to journalArticle

@article{0b6130d5cc02437a9f10f71e2e478a76,
title = "The fundamental module of a normal local domain of dimension two",
author = "Yuuji Yoshino",
year = "1988",
language = "English",
volume = "309",
pages = "425--431",
journal = "Transactions of the American Mathematical Society",

}

TY - JOUR

T1 - The fundamental module of a normal local domain of dimension two

AU - Yoshino, Yuuji

PY - 1988

Y1 - 1988

M3 - Article

VL - 309

SP - 425

EP - 431

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

ER -